# SDR EVCA201809051

- Difficulty date: August 25, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N349AE
- Make and model: Snias AS350B2
- Aircraft serial: 2434
- Aircraft time: 10,131 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5AS35034
- Condition: Seized
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED ONCE LANDED AT BASE. THERE WAS A BURNING SMELL WITH SMOKE EMITTED INTO COCKPIT. AMT INVESTIGATED THE SYSTEM AND DISCOVERED THE COMPRESSOR SEIZED UP. MEL WAS PUT INTO PLACE WITH NO DEFECTS NOTED. THE NEXT DAY THE AMT REPLACED THE COMPRESSOR, COMPRESSOR BELT, RECEIVER DRYER AND SERVICED THE AIR CONDITIONING SYSTEM. NO DEFECTS WERE NOTED. AND AIRCRAFT HAS OPERATED WITHOUT INCIDENT.
